# SDR QXEA0201036

- Difficulty date: July 17, 2002
- Submitted: August 12, 2002
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 9,981 hours, 14,038 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - OUTBOARD FLAP HAS TWO AREAS OF CHAFE DAMAGE ON THE UPPER INBOARD SURFACE.  REPAIRED IAW DHC-8-200 SRM 51-20-16.
